Correcting xeomin injections. What's the best option?

I had xeomine to improve my 11s. The skin between my eyes is now smooth but now the head of my brows are lowered and pulled looking giving a spock-like appearence with elevated brow ends. Can anything fix this? Injections in the depressors maybe? Do you know of excellent injectors in Naples? No one here seems to ever get this right. Thank you!

Doctor Answers 5

Spock Look from Xeomin

Thank you for your question.

This is a common mistake from an inexperienced injector.  Small doses of Xeomin can be placed at the lateral edge of your forehead and in the depressors at the medial or inner edge of your eyebrow to ease the "Spock Look." Or, you can wait for the Xeomin to wear off.

To be sure, see two or more experienced board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have these treatments.

I hope this helps.

Nashville Plastic Surgeon
5.0 out of 5 stars 78 reviews

Dropped brows after Xeomin

It sounds like the Botox was placed a little too high in the corrugators, allowing some of it to migrate to the frontalis muscle which is responsible for pulling the brows up. At this point, you cannot reverse this completely, but you can improve the shape of your brows and MAYBE lift them a little by having a few units injected into the tiny depressor supercilli muscles and a liitle also in the lateral frontalis. If you are still able to pull your brows together and down, topping up the corrugators and procerus muscles will help also.

This is a common mistake of novice injectors. Please find an advanced injector who is board-certified in dermatology or plastic surgery.

Sheryl D. Clark, MD
New York Dermatologist
5.0 out of 5 stars 6 reviews

#Botox #Xeomin - Correcting xeomin injections "Spock" appearance

Based on what you describe, there actually seem to be two problems.

The first is that the eyebrows are too low medially, the second is that they are too arched in the middle and laterally.

Neuromodulators, such as #Botox, #Xeomin, and #Dysport all work the same way.  They "weaken" whatever muscles they're injected into.  To smooth the lines between the eyes, the neuromodulators should be injected ONLY into the muscles that cause those lines (the plastic surgeon should know which those are).

If you also wanted to diminish the forehead lines, and the neuromodulator was injected into the forehead, then you've weakened the muscles that lift the eyebrows and, not surprisingly, part of the eyebrows have dropped.  There is not much that can be done for eyebrows that are too low, except to wait for it to wear off (which it will).

For any parts of the eyebrows that are now relatively too high, injecting a little more directly over them should help them drop.  (Injecting too much can cause other problems so it's best to do just a bit, let it take effect for a few days, and then have it reassessed).

With neuromodulators, all the effects - positive and negative - are temporary, making it among the safest of procedures performed by plastic surgeons.

I hope that this helps and good luck,

Dr. Alan Engler
Member of #RealSelf100

Spock Look from Xeomin


It is not the Xeomin that caused the spock look, It is where the Xeomin was injected.  Good news it can be corrected. 

Z. Paul Lorenc, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 27 reviews

Correcting Xeomin Injections

Thanks for your question and I am sorry that you are having issues with your Xeomin injections. We always recommend that you consult with a board certified dermatologist or plastic surgeon to make sure that you are getting the best possible injections and that the injector is very skilled in the use of these products.

Your Spock look can be corrected by placing a small amount of Xeomin at the lateral aspects of the eyebrow – and it will correct the concerns that you are having.

Michael Gold, MD
Nashville Dermatologic Surgeon
4.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.